Oct 31, 2006
dear sirs - I havent been on meds now for some time - last cd were300 viral load 1,100 3 yrs off meds doc just suggested atripla I have never showne any visable side effects off any of myhib drugs since 1992 does Atripla have a larger chance of signs of lipodispethy and when would i start to see signs of it ? I am soo afriad of this and may want to stop meds again if this happens
Response from Dr. Henry
The rate of fat/lipid problems appears quite low with Atripla. Atripla may not be a good choice if you have any history of HIV drug resistance. Starting and stopping Atriple can lead to drug resistance so any alteration in dosing should be discussed with your HIV specialist so that a strategy to minimize the chance for drug resistance can be utilized. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.